# SDR REXA2018033000243

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,638 hours, 21,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT,  THE BULB BURNED OUT.  REPLACED THE BULB.  PERFORMED AN OPS TEST IAW AMM 31-52-00. OPS CHECKED GOOD.
